Home › Forums › Vaginismus Support Group › Vaginismus Post-Procedure › Feeling hopeless post botox – could use some advice. › Reply To: Feeling hopeless post botox – could use some advice.
Hi, it’s my first visit in this forum. I’m suffering from vaginismus for many years. I’m from Bulgaria and in my country most of gynecologists treats vaginismus as a psyho disorder. I was searching for many years to find a doctor who will help me. Finally I find a gyno who offered me to put botox injections. The first one it was 100 units injected under anesthesia. I woke up with awful pain in my vagina because of roll of cotton which the gyno had put in my vaginal canal ( she didn’t have dillators ). I went back home, bought Vagiwell dillators ( 1,2,3) and start dillating. Unfortunately, the wall was there again. I went to a gyno to have another exam and she confirmed that the muscles around the vagina are not realxed at all. She offered me to inject another 400 units under local anesthesia and she told me that time she is going to use a transperineal approach for injecting. I agree.
Now it’s 8 days after the procedure and there is no effect. I can put the smallest dillator not more than 2-3 cm.
I don’t know what to do? Any suggestions? Does it mean botox don’t work for me or maybe it’s not injected in a right place.
Thank you in advance,